# SDR SWIA201335664

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 27,152 hours, 24,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR RT OVERWING EMERGENCY EXIT LIGHT OUT.  FLT 2921 RELAMPED.
